Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 15, 2010, 12:12 PM CDT for Kenosha County, Wisconsin. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2010, 12:12 PM CDT (17:12 UTC)
- Expired
- Jul 15, 2010, 12:30 PM CDT
- In force
- 18 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 74 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
557
WUUS53 KMKX 151712
SVRMKX
WIC059-151730-
/O.NEW.KMKX.SV.W.0039.100715T1712Z-100715T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 PM CDT THU JUL 15 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1230 PM CDT
* AT 1206 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS THAT DOWNED POWER POLES.
THIS STORM WAS LOCATED NEAR KENOSHA AIRPORT...OR
NEAR DOWNTOWN KENOSHA...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KENOSHA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4251 8780 4251 8781 4252 8796 4264 8795
4265 8779 4259 8780 4257 8779 4256 8780
TIME...MOT...LOC 1712Z 266DEG 19KT 4259 8783
WIND...HAIL 70MPH 1.00IN
$$
GEHRING2 follow-up statements
970
WWUS53 KMKX 151722
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1222 PM CDT THU JUL 15 2010
WIC059-151730-
/O.CON.KMKX.SV.W.0039.000000T0000Z-100715T1730Z/
KENOSHA WI-
1222 PM CDT THU JUL 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
KENOSHA COUNTY UNTIL 1230 PM CDT...
AT 1207 PM CDT...POWER POLES WERE KNOCKED DOWN NEAR THE KENOSHA AIRPORT.
THIS STORM WAS LOCATED NEAR DOWNTOWN KENOSHA...MOVING EAST AT 25 MPH.
IN ADDITION...THE KENOSHA AIRPORT GUSTED TO 58 MPH AT 1159 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4251 8780 4251 8781 4252 8796 4264 8795
4265 8779 4259 8780 4257 8779 4256 8780
TIME...MOT...LOC 1720Z 280DEG 20KT 4258 8778
WIND...HAIL <50MPH <.75IN
$$
GEHRING476
WWUS53 KMKX 151730
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1230 PM CDT THU JUL 15 2010
WIC059-151740-
/O.EXP.KMKX.SV.W.0039.000000T0000Z-100715T1730Z/
KENOSHA WI-
1230 PM CDT THU JUL 15 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KENOSHA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OVER LAKE MICHIGAN.
LAT...LON 4251 8780 4251 8781 4252 8796 4264 8795
4265 8779 4259 8780 4257 8779 4256 8780
TIME...MOT...LOC 1730Z 280DEG 20KT 4257 8771
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:30 AM CDT, 8 hours 42 minutes earlier.
Area forecast discussion, Jul 15, 3:30 AM CDT, 8 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT THU JUL 15 2010 .SHORT TERM... A CONTINUOUS FEED OF MOISTURE INTO SOUTHERN WI FUELED STORMS TO DEVELOP AND REDEVELOP ALONG AN OUTFLOW BOUNDARY...AFFECTING THE NORTHERN 3/4 OF THE CWA FROM MIDNIGHT THROUGH THE EARLY MORNING HOURS. FLASH FLOODING OCCURRED IN THE HILLS OF THE WI RIVER VALLEY AND IN THE URBAN AREAS OF WAUKESHA AND MILWAUKEE COUNTIES. MORE THAN 4 INCHES OF RAIN FELL IN THESE AREAS OVERNIGHT. AT 0830Z...THE SFC COLD FRONT WAS DRAPED ACROSS THE WESTERN 2/3 OF WI. TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM. THE COLD FRONT WILL CONTINUE TO MARCH ACROSS THE STATE THIS MORNING...AND EXIT THE FAR SOUTHEAST CORNER OF THE CWA BY MID AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS WILL TAPER OFF AS THE FRONT PROGRESSES EASTWARD...MOST LIKELY CLEARING THE CWA BY MID AFTERNOON AS WELL. TEMPS ARE EXPECTED TO REBOUND QUITE NICELY THIS AFTERNOON...WITH MOSTLY SUNNY SKIES AND 925MB TEMPS LINGERING IN THE 22 TO 23 DEGREE RANGE. HIGHS EXPECTED IN THE MID 80S...COOLER NORTH AND WARMER SOUTH. QUIET WEATHER EXPECTED TONIGHT WITH HIGH PRESSURE BUILDING INTO THE REGION. FRIDAY...FORECAST CONFIDENCE...MEDIUM. A SFC AND UPPER LEVEL TROUGH EXTENDING FROM THE CLOSED UPPER LOW OVER ONTARIO WILL CROSS SOUTEHRN WI LATE FRI AFTERNOON INTO SAT EVENING. MODEL SNDGS SHOW CAPE VALUES IN THE 2000 J/KG RANGE...SO ADDED SCHC TSRA TO FCST FROM 21Z FRI TO 06Z SAT. NOT A LOT OF MOISTURE TO WORK WITH...SO CONFIDENCE IS NOT HIGH AT THIS TIME. 925MB TEMPS WILL BE ON THE RISE ONCE AGAIN...AND THE CWA SHOULD SEE UPPER 80S ONCE AGAIN. IT WILL NOT BE QUITE AS HUMID AS WEDNESDAY. .LONG TERM... SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM. IT WILL BE HOT AND HUMID ONCE AGAIN FOR THE WEEKEND. DEWPTS ARE EXPECTED IN THE 60S AT THIS TIME...SO HEAT INDICES SHOULD STAY BELOW 100. A SHORTWAVE CROSSING THE UPPER MIDWEST WILL BRING THE NEXT CHANCE FOR THUNDERSTORMS TO SOUTHERN WI FROM SAT AFTERNOON THROUGH SUN EVENING. MONDAY...FORECAST CONFIDENCE...MEDIUM. QUIET WEATHER EXPECTED AS HIGH PRESSURE BUILDS INTO THE REGION. LOWER DEWPTS. HIGHS IN THE LOWER 80S. && .AVIATION...THUNDERSTORM OUTFLOW BOUNDARIES WILL COMPLICATE THE SURFACE WIND FLOW PATTERN THROUGH DAYBREAK. ONE PERSISTENT BOUNDARY EXTENDS FROM NORTHEAST CORNER OF ILLINOIS TO JUST SOUTH OF MADISON. THIS BOUNDARY WILL HELP FOCUS STORMS DUE TO WARM SOUTHWEST WINDS AT 3000 TO 5000 FT AGL. DOWNDRAFTS WITH STRONGER THUNDERSTORMS HAVE AND WILL CONTINUE TO GENERATE SURFACE WIND GUSTS TO 30 TO 40 KNOT RANGE OUT OF THE NORTHWEST-NORTH. GIVEN AMPLE AMOUNTS OF MOISTURE AHEAD OF COLD FRONT MOVING ACROSS WISCONSIN...EXPECT MULTIPLE LAYERS OF CLOUDS WITH CIGS AND VSBYS CHANGING RAPIDLY WITH PASSAGE OF SHOWERS AND STORMS. VFR CONDS OUTSIDE OF THE SHOWERS AND STORMS ARE EXPECTED...WITH MVFR TO IFR CONDS WITHIN THE SHOWERS AND STORMS. BEHIND THE COLD FRONT...EXPECT DAYTIME HEATING OF MOIST GROUND TO RESULT IN SCATTERED TO BROKEN CIGS OF 3000 TO 5000 AGL. THESE CLOUDS WILL DISSIPATE BY SUNDOWN THURSDAY. && .MARINE...HIGHLY VARIABLE WEATHER CONDITIONS AND WINDS THROUGH MID-MORNING THURSDAY DUE TO PERIODS OF SHOWERS AND STORMS. THERE SHOULD BE ISOLATED POCKETS OF FOG AND LOW STRATUS CLOUDS UNTIL ABOUT 7 AM OR SO. SOME OF THE STORMS WILL GENERATE NORTHWEST TO NORTH WIND GUSTS TO AROUND 30 KNOTS. OTHERWISE SOUTH TO SOUTHWEST WINDS OF 5 TO 15 KNOTS WILL SWITCH TO WEST TO NORTHWEST AT 5 TO 15 KNOTS BEHIND A WEAK COLD FRONT WHICH WILL SLOWLY MOVE ACROSS LAKE MICHIGAN THURSDAY. DO NOT EXPECT SMALL CRAFT ADVISORY CONDITIONS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...13/MRC AVIATION/MARINE...34/AFK
Hazardous weather outlook, Jul 15, 4:37 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 437 AM CDT THU JUL 15 2010 WIZ046-047-051-052-056>060-062>072-160945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 437 AM CDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MID AFTERNOON...WITH THE BEST CHANCE ACROSS THE SOUTHEAST AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A FLASH FLOODING THREAT THROUGH MID MORNING FOR THE AREA EAST OF MADISON AS A CLUSTER OF THUNDERSTORMS MOVE THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY AFTERNOON THROUGH FRIDAY EVENING...AND AGAIN LATE SATURDAY AFTERNOON THROUGH SUNDAY EVENING. THERE IS A CHANCE FOR STORMS RETURNING TUESDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LMZ643>646-160945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 437 AM CDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MID AFTERNOON...WITH THE BEST CHANCE ACROSS THE SOUTHEAST AS A WEAK COLD FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY EVENING. THERE IS A SLIGHT CHANCE FOR STORMS RETURNING TUESDAY NIGHT THROUGH WEDNESDAY. MRC WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 15, 8:34 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
834 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD MILWAUKEE 43.03N 87.92W
07/15/2010 MILWAUKEE WI BROADCAST MEDIA
SOUTH END OF 794...HOHN BRIDGE UNDER WATER. 4TH AND
MCKINLY IMPASSIBLE.
0215 AM HEAVY RAIN 2 N MILWAUKEE 43.06N 87.92W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
2 FEET OF WATER AT 2500 BLOCK NORTH HUMBOLT AVE...RAIN
FALL ESTIMATED FROM RADAR
0227 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
ESTIMATED 3 FEET WATER OVER ROAD AT 1400 SOUTH 82ND
ST...ESTIMATED RAIN FALL TOTAL FROM RADAR
0230 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
ESTIMATED 2 FEET WATER OVER ROAD...STALLED CAR AT 83RD
AND ORCHARD...RAIN FALL ESTIMATED FROM RADAR
0234 AM HEAVY RAIN 1 SW WEST ALLIS 43.00N 88.04W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
BASEMENT FLOODING AT 2100 SOUTH 92ND...RAINFALL ESTIMATED
FROM RADAR
0249 AM HEAVY RAIN 1 SW WAUKESHA 43.00N 88.25W
07/15/2010 E3.50 INCH WAUKESHA WI NWS EMPLOYEE
FLOODED INTERSECTION AT SUNSET DR AND RAILROAD
INTERSECTION...ESTIMATED 2.5 INCHES DEEP...ESTIMATED
RAINFALL FROM RADAR
0252 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
EASTBOUND LANES BLOCKED BY WATER...GREENFIELD AVE BETWEEN
116 ST AND 124 ST...RAINFALL ESTIMATED FROM RADAR
0600 AM HEAVY RAIN 5 SW SHEBOYGAN 43.70N 87.79W
07/15/2010 M2.48 INCH SHEBOYGAN WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN 3 E HOLY HILL 43.24N 88.27W
07/15/2010 M4.12 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN ST. FRANCIS 42.97N 87.87W
07/15/2010 M2.78 INCH MILWAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN SAUKVILLE 43.38N 87.94W
07/15/2010 M3.45 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN JACKSON 43.32N 88.16W
07/15/2010 M3.99 INCH WASHINGTON WI CO-OP OBSERVER
RAINFALL TOTAL FROM PAST 9 HOURS
0600 AM HEAVY RAIN TAYCHEEDAH 43.81N 88.40W
07/15/2010 M2.80 INCH FOND DU LAC WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN 4 NNE LA VALLE 43.64N 90.10W
07/15/2010 M4.76 INCH SAUK WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN 2 SW WAYNE 43.49N 88.35W
07/15/2010 M2.95 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0630 AM HEAVY RAIN 2 W WAUKESHA 43.01N 88.28W
07/15/2010 M3.27 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0630 AM HEAVY RAIN RICHFIELD 43.26N 88.19W
07/15/2010 M3.40 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0630 AM FLOOD 2 W HUBERTUS 43.24N 88.26W
07/15/2010 WASHINGTON WI CO-OP OBSERVER
ONE FOOT OF WATER SURROUNDS HOMES ON THE NORTH SIDE OF
FRIESS LAKE NEAR THE OCONOMOWOC RIVER.
0700 AM HEAVY RAIN WISCONSIN DELLS 43.63N 89.78W
07/15/2010 M5.30 INCH SAUK WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 NE BARABOO 43.48N 89.73W
07/15/2010 M5.21 INCH SAUK WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN DE FOREST 43.25N 89.35W
07/15/2010 M3.73 INCH DANE WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN BARABOO 43.47N 89.74W
07/15/2010 M3.80 INCH SAUK WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 5 SW CAMPBELLSPORT 43.55N 88.35W
07/15/2010 E3.20 INCH WASHINGTON WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 N WATERTOWN 43.21N 88.72W
07/15/2010 M4.25 INCH DODGE WI TRAINED SPOTTER
TOTAL RAINFALL DURING 9 HR PERIOD
0700 AM HEAVY RAIN MILWAUKEE INTERNATIONAL 42.96N 87.90W
07/15/2010 M2.74 INCH MILWAUKEE WI OFFICIAL NWS OBS
TOTAL RAINFALL OVER 8 HR PERIOD
0700 AM HEAVY RAIN 2 WSW FOND DU LAC 43.77N 88.49W
07/15/2010 M2.92 INCH FOND DU LAC WI ASOS
TOTAL RAINFALL OVER 10 HOUR PERIOD
0700 AM HEAVY RAIN 4 NE MADISON 43.12N 89.33W
07/15/2010 M2.02 INCH DANE WI OFFICIAL NWS OBS
MEASURED AT DANE COUNTY REGIONAL AIRPORT. TOTAL RAINFALL
OVER 10 HOUR PERIOD
0700 AM HEAVY RAIN WEST BEND 43.42N 88.18W
07/15/2010 M3.90 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN ALLENTON 43.42N 88.34W
07/15/2010 M3.47 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN HORICON 43.44N 88.64W
07/15/2010 M3.37 INCH DODGE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN BERLIN 43.97N 88.95W
07/15/2010 M3.55 INCH GREEN LAKE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 3 SE SULLIVAN 42.98N 88.55W
07/15/2010 M3.18 INCH JEFFERSON WI OFFICIAL NWS OBS
TOTAL RAINFALL FOR THE PAST 9 HOURS
0700 AM HEAVY RAIN 1 NW SLINGER 43.34N 88.30W
07/15/2010 M4.40 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 NE JACKSON 43.34N 88.14W
07/15/2010 M4.37 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN CEDARBURG 43.30N 87.99W
07/15/2010 M2.63 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN WATERTOWN 43.19N 88.72W
07/15/2010 M2.45 INCH JEFFERSON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
07/15/2010 M2.93 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 N MERTON 43.16N 88.31W
07/15/2010 M3.62 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN WAUWATOSA 43.06N 88.03W
07/15/2010 M4.45 INCH MILWAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 M3.09 INCH MILWAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN WATERLOO 43.18N 88.99W
07/15/2010 M3.52 INCH JEFFERSON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 NNE REEDSBURG 43.55N 89.99W
07/15/2010 M4.80 INCH SAUK WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN MEQUON 43.23N 87.98W
07/15/2010 M3.46 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0715 AM HEAVY RAIN 3 NE POYNETTE 43.42N 89.37W
07/15/2010 M5.59 INCH COLUMBIA WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN PORT WASHINGTON 43.38N 87.87W
07/15/2010 M3.00 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN ELKHART LAKE 43.83N 88.01W
07/15/2010 M3.40 INCH SHEBOYGAN WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN PORTAGE 43.55N 89.47W
07/15/2010 M5.50 INCH COLUMBIA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN MARKESAN 43.71N 88.99W
07/15/2010 M2.96 INCH GREEN LAKE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0800 AM HEAVY RAIN PEWAUKEE 43.09N 88.25W
07/15/2010 M5.00 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0800 AM HEAVY RAIN 3 SE PORTAGE 43.52N 89.42W
07/15/2010 M4.85 INCH COLUMBIA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
&&
KUHLMANLocal storm report, Jul 15, 9:11 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN MONTELLO 43.79N 89.33W
07/15/2010 M2.45 INCH MARQUETTE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN 4 WSW BROOKFIELD 43.04N 88.19W
07/15/2010 M4.65 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN BEAVER DAM 43.46N 88.84W
07/15/2010 M3.37 INCH DODGE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN HUSTISFORD 43.35N 88.60W
07/15/2010 M4.22 INCH DODGE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN HARTFORD 43.32N 88.39W
07/15/2010 M3.90 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
&&
KUHLMANLocal storm report, Jul 15, 10:01 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 NE NEW BERLIN 42.98N 88.12W
07/15/2010 M3.85 INCH WAUKESHA WI TRAINED SPOTTER
TOTAL RAINFALL FOR EVENT
0800 AM HEAVY RAIN 1 N WAUWATOSA 43.08N 88.03W
07/15/2010 M4.56 INCH MILWAUKEE WI TRAINED SPOTTER
TOTAL RAINFALL DURING 10 HOUR PERIOD
0900 AM HEAVY RAIN 2 SE WAUKESHA 42.99N 88.21W
07/15/2010 M4.25 INCH WAUKESHA WI TRAINED SPOTTER
TOTAL RAINFALL DURING 10 HOUR PERIOD
&&
KUHLMANLocal storm report, Jul 15, 10:02 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1002 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 NNE LA VALLE 43.64N 90.10W
07/15/2010 M4.76 INCH SAUK WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN 2 SW WAYNE 43.49N 88.35W
07/15/2010 M2.95 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN TAYCHEEDAH 43.81N 88.40W
07/15/2010 M2.80 INCH FOND DU LAC WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN 3 E HOLY HILL 43.24N 88.27W
07/15/2010 M4.12 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN ST. FRANCIS 42.97N 87.87W
07/15/2010 M2.78 INCH MILWAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN SAUKVILLE 43.38N 87.94W
07/15/2010 M3.45 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0600 AM HEAVY RAIN JACKSON 43.32N 88.16W
07/15/2010 M3.99 INCH WASHINGTON WI CO-OP OBSERVER
RAINFALL TOTAL FROM PAST 9 HOURS
0600 AM HEAVY RAIN 5 SW SHEBOYGAN 43.70N 87.79W
07/15/2010 M2.48 INCH SHEBOYGAN WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0630 AM HEAVY RAIN 2 W WAUKESHA 43.01N 88.28W
07/15/2010 M3.27 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0630 AM HEAVY RAIN RICHFIELD 43.26N 88.19W
07/15/2010 M3.40 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0630 AM FLOOD 2 W HUBERTUS 43.24N 88.26W
07/15/2010 WASHINGTON WI CO-OP OBSERVER
ONE FOOT OF WATER SURROUNDS HOMES ON THE NORTH SIDE OF
FRIESS LAKE NEAR THE OCONOMOWOC RIVER.
0700 AM HEAVY RAIN WISCONSIN DELLS 43.63N 89.78W
07/15/2010 M5.30 INCH SAUK WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 NE BARABOO 43.48N 89.73W
07/15/2010 M5.21 INCH SAUK WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN DE FOREST 43.25N 89.35W
07/15/2010 M3.73 INCH DANE WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN BARABOO 43.47N 89.74W
07/15/2010 M3.80 INCH SAUK WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 5 SW CAMPBELLSPORT 43.55N 88.35W
07/15/2010 E3.20 INCH WASHINGTON WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 N WATERTOWN 43.21N 88.72W
07/15/2010 M4.25 INCH DODGE WI TRAINED SPOTTER
TOTAL RAINFALL DURING 9 HR PERIOD
0700 AM HEAVY RAIN MILWAUKEE INTERNATIONAL 42.96N 87.90W
07/15/2010 M2.74 INCH MILWAUKEE WI OFFICIAL NWS OBS
TOTAL RAINFALL OVER 8 HR PERIOD
0700 AM HEAVY RAIN 2 WSW FOND DU LAC 43.77N 88.49W
07/15/2010 M2.92 INCH FOND DU LAC WI ASOS
TOTAL RAINFALL OVER 10 HOUR PERIOD
0700 AM HEAVY RAIN 4 NE MADISON 43.12N 89.33W
07/15/2010 M2.02 INCH DANE WI OFFICIAL NWS OBS
MEASURED AT DANE COUNTY REGIONAL AIRPORT. TOTAL RAINFALL
OVER 10 HOUR PERIOD
0700 AM HEAVY RAIN WEST BEND 43.42N 88.18W
07/15/2010 M3.90 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN ALLENTON 43.42N 88.34W
07/15/2010 M3.47 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN HORICON 43.44N 88.64W
07/15/2010 M3.37 INCH DODGE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN BERLIN 43.97N 88.95W
07/15/2010 M3.55 INCH GREEN LAKE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 3 SE SULLIVAN 42.98N 88.55W
07/15/2010 M3.18 INCH JEFFERSON WI OFFICIAL NWS OBS
TOTAL RAINFALL FOR THE PAST 9 HOURS
0700 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 M3.09 INCH MILWAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN MEQUON 43.23N 87.98W
07/15/2010 M3.46 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 NNE REEDSBURG 43.55N 89.99W
07/15/2010 M4.80 INCH SAUK WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN WATERLOO 43.18N 88.99W
07/15/2010 M3.52 INCH JEFFERSON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN WAUWATOSA 43.06N 88.03W
07/15/2010 M4.45 INCH MILWAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 N MERTON 43.16N 88.31W
07/15/2010 M3.62 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
07/15/2010 M2.93 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN WATERTOWN 43.19N 88.72W
07/15/2010 M2.45 INCH JEFFERSON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN CEDARBURG 43.30N 87.99W
07/15/2010 M2.63 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 NE JACKSON 43.34N 88.14W
07/15/2010 M4.37 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0700 AM HEAVY RAIN 1 NW SLINGER 43.34N 88.30W
07/15/2010 M4.40 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0715 AM HEAVY RAIN 3 NE POYNETTE 43.42N 89.37W
07/15/2010 M5.59 INCH COLUMBIA WI AMATEUR RADIO
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN ELKHART LAKE 43.83N 88.01W
07/15/2010 M3.40 INCH SHEBOYGAN WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN PORT WASHINGTON 43.38N 87.87W
07/15/2010 M3.00 INCH OZAUKEE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN PORTAGE 43.55N 89.47W
07/15/2010 M5.50 INCH COLUMBIA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0730 AM HEAVY RAIN MARKESAN 43.71N 88.99W
07/15/2010 M2.96 INCH GREEN LAKE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0800 AM HEAVY RAIN 1 N WAUWATOSA 43.08N 88.03W
07/15/2010 M4.56 INCH MILWAUKEE WI TRAINED SPOTTER
TOTAL RAINFALL DURING 10 HOUR PERIOD
0800 AM HEAVY RAIN 3 SE PORTAGE 43.52N 89.42W
07/15/2010 M4.85 INCH COLUMBIA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0800 AM HEAVY RAIN 1 NE NEW BERLIN 42.98N 88.12W
07/15/2010 M3.85 INCH WAUKESHA WI TRAINED SPOTTER
TOTAL RAINFALL FOR EVENT
0800 AM HEAVY RAIN PEWAUKEE 43.09N 88.25W
07/15/2010 M5.00 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0830 AM HEAVY RAIN MONTELLO 43.79N 89.33W
07/15/2010 M2.45 INCH MARQUETTE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN BEAVER DAM 43.46N 88.84W
07/15/2010 M3.37 INCH DODGE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN HUSTISFORD 43.35N 88.60W
07/15/2010 M4.22 INCH DODGE WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN HARTFORD 43.32N 88.39W
07/15/2010 M3.90 INCH WASHINGTON WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
0900 AM HEAVY RAIN 2 SE WAUKESHA 42.99N 88.21W
07/15/2010 M4.25 INCH WAUKESHA WI TRAINED SPOTTER
TOTAL RAINFALL DURING 10 HOUR PERIOD
0900 AM HEAVY RAIN 4 WSW BROOKFIELD 43.04N 88.19W
07/15/2010 M4.65 INCH WAUKESHA WI CO-OP OBSERVER
24 HR RAINFALL TOTAL
&&
KUHLMANLocal storm report, Jul 15, 10:55 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1055 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HEAVY RAIN 2 N WAUWATOSA 43.09N 88.03W
07/15/2010 M4.62 INCH MILWAUKEE WI TRAINED SPOTTER
24 HOUR TOTAL.
&&
HENTZSpecial weather statement, Jul 15, 11:58 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1158 AM CDT THU JUL 15 2010 WIZ071-072-151800- KENOSHA-RACINE- 1158 AM CDT THU JUL 15 2010 ...STRONG THUNDERSTORM MOVING THROUGH EASTERN KENOSHA COUNTY... AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF PLEASANT PRAIRIE...MOVING EAST AT 25 MPH. FUNNEL CLOUDS...NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DOWNTOWN KENOSHA BY 1210 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:21 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 2 hr |
| Jul 14, 7:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 37 min |
| Jul 14, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 80 min |
| Jul 14, 7:45 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Ozaukee, Sauk, Washington | 117 min |
| Jul 14, 7:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| Jul 14, 8:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 45 min |
| Jul 14, 9:00 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Milwaukee, Waukesha | 44 min |
| Jul 14, 9:10 PM CDT | Special Marine Warning | MKX | 80 min | |
| Jul 14, 9:29 PM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 14, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 61 min |
| Jul 14, 11:03 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 3 hr |
| Jul 14, 11:25 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 50 min |
| Jul 14, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 14, 11:45 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Jul 14, 11:47 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 3 hr |
| Jul 14, 11:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 52 min |
| Jul 15, 12:11 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 64 min |
| Jul 15, 12:14 AM CDT | Special Marine Warning | MKX | 91 min | |
| Jul 15, 12:23 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Milwaukee, Waukesha | 52 min |
| Jul 15, 12:36 AM CDT | Areal Flood Advisory | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:00 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 15, 1:28 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 15, 1:31 AM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:43 AM CDT | River Flood Warning | MKX | Milwaukee | 5 hr |
| Jul 15, 1:57 AM CDT | River Flood Watch | MKX | Sauk | 6 hr |
| Jul 15, 2:01 AM CDT | River Flood Warning | MKX | Waukesha | 66 hr |
| Jul 15, 4:02 AM CDT | Flash Flood Warning | MKX | Columbia | 57 min |
| Jul 15, 4:51 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 7:11 AM CDT | River Flood Warning | MKX | Sauk | 10 days |
| Jul 15, 7:44 AM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Jul 15, 9:34 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
| Jul 15, 12:08 PM CDT | Special Marine Warning | MKX | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.